Homogeneous Quaternionic Kähler Structures of Linear Type



Downloads per month over past year

Castrillón López, Marco and Martínez Gadea, Pedro and Swann, Andrew (2004) Homogeneous Quaternionic Kähler Structures of Linear Type. Comptes Rendus Mathematique, 338 (1). pp. 65-70. ISSN 1631-073X

[thumbnail of Castrillón-Homogeneous.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.elsevier.com/journals/sas-journal/1935-9810


A classification of homogeneous quaternionic Kähler structures by real tensors is given and related to Fino’s representation theoretic decomposition. A relationship between the modules whose dimension grows linearly and quaternionic hyperbolic space is found. To cite this article: M. Castrillón López et al., C. R. Acad. Sci. Paris, Ser. I 338 (2004). 2003 Académie des sciences. Published by Elsevier SAS. All rights reserved.

Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:22656
Deposited On:27 Aug 2013 07:50
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page